# SDR ERAA201100007

- Difficulty date: July 27, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N884EA
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 34,874 hours, 38,797 cycles
- Engine: Pwa PW121
- Engine time: 8,019 hours, 8,912 cycles
- Propeller: Hamstd 14SF7
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

PILOTS REPORTED PRECAUTIONARY SHUTDOWN OF NR 1 ENGINE AFTER ERRATIC FUEL FLOW AND TORQUE INDICATIONS ON DESCENT, NO CAUTION LIGHTS ILLUMINATED.  MX REPLACED NR 1 ENGINE PCU, O/S GOVERNOR AND PROPELLER HIGH PRESSURE PUMP FOR FERRY FLIGHT TO MX BASE.  FDR DATA DOWNLOADED AND FORWARDED TO ENGINE AND PROPELLER MANUFACTURERS FOR ANALYSIS OF OVER TORQUE EVENT AND DETERMINED TO BE THE RESULT OF A FUEL FLOW ISSUE.  ALL INSPECTIONS OF ENGINE AND PROPELLER PER MANUFACTURER COMPLETED WITH NO FAULT FOUND, REPLACED NR 1 ENGINE HMU, TSCU AND ECU, ALL OPERATIONAL CHECKS SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  THE REMOVED HMU, TSCU AND ECU SENT OUT FOR EVALUATION, AWAITING RESULTS.
